Translator Disclaimer
October 2020 A torsion-free algebraically $\mathrm{C}^*$-unique group
Eduardo Scarparo
Rocky Mountain J. Math. 50(5): 1813-1815 (October 2020). DOI: 10.1216/rmj.2020.50.1813

Abstract

Let p and q be multiplicatively independent integers. We show that the complex group ring of [1pq]2 admits a unique C-norm. The proof uses a characterization, due to Furstenberg, of closed ×p- and ×q-invariant subsets of 𝕋.

Citation

Download Citation

Eduardo Scarparo. "A torsion-free algebraically $\mathrm{C}^*$-unique group." Rocky Mountain J. Math. 50 (5) 1813 - 1815, October 2020. https://doi.org/10.1216/rmj.2020.50.1813

Information

Received: 23 April 2020; Revised: 5 May 2020; Accepted: 18 May 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274838
MathSciNet: MR4170690
Digital Object Identifier: 10.1216/rmj.2020.50.1813

Subjects:
Primary: 22D25

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top